We are currently experiencing intermittent issues impacting performance. We apologize for the inconvenience.
By Topic

Optimal quaternary linear codes of dimension five

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Boukliev, I. ; Inst. of Math., Bulgarian Acad. of Sci., Tarnovo, Bulgaria ; Daskalov, R. ; Kapralov, S.

Let dq(n,k) be the maximum possible minimum Hamming distance of a q-ary [n,k,d]-code for given values of n and k. It is proved that d4 (33,5)=22, d4(49,5)=34, d4 (131,5)=96, d4(142,5)=104, d4(147,5)=108, d 4(152,5)=112, d4(158,5)=116, d4(176,5)⩾129, d4(180,5)⩾132, d4(190,5)⩾140, d4(195,5)=144, d4(200,5)=148, d4(205,5)=152, d4(216,5)=160, d4(227,5)=168, d4(232,5)=172, d4(237,5)=176, d4(240,5)=178, d4(242,5)=180, and d4(247,5)=184. A survey of the results of recent work on bounds for quaternary linear codes in dimensions four and five is made and a table with lower and upper bounds for d4(n,5) is presented

Published in:

Information Theory, IEEE Transactions on  (Volume:42 ,  Issue: 4 )